March 10th, 2005

As the letdown settles in.

Now that I am, in all likelihood, cancer-free, those of you who know me well will have been counting down to when the physical and emotional letdown was going to settle in.

It's here. I'm likely to be emotionally all over the map over the next several days, and likely deeply unreliable in terms of my social commitments. Doesn't mean they shouldn't be scheduled, or automatically won't happen if they are. It just means that I'm extending myself a Get Out of Any Event for No Reason Whatsoever Free Card at least through this Monday.

It is my hope and intention to engineer quite a bit of the following: hugs and other random human physical contact; kitty lap time; beauty exposure; bodywork; hot tubbing; food of tastiness and/or comfort; and exercise. I am also going to see about joining a yoga class immediately. I am hoping, by deliberately invoking an multi-day period of non-anxiety-based sensuality (a.k.a, extensive stimulation of the parasympathetic nervous system), I can force a biochemical systems reset off of the extended fight/flight mode I've been in. The cortisol has been and is still taking a lot of toll, but it helped me bull through. Now that the primary stressor is removed, though, all it is doing is giving me a really annoying level of anxiety. I'm getting off the cortisol roller coaster as soon as I can figure out how to unsnap all the points on the %^&*() restraint harness they put me in...

Okay.

Time to go get a nice cup of Dunkin' Donuts coffee, a glazed donut, an everything bagel with cream cheese, and swap my very nice bottle of Rosemary Cedar Bath and Body Works lotion for a bottle where the pump actually works. (:

And then spend some time daydreaming over the spring planting edition of Better Homes and Gardens that I bought on impulse yesterday. Flowers and herbs....yay. (:

Bleah - I think I did something moderately dumb.

Yesterday, I got my new thyroid hormone and took it sometime around mid-day or early afternoon. But when I read the medication instructions, they suggested taking the med first thing in the morning before eating. So I did that this morning.

In other words, I took two doses within about 18 hours of each other, and I think I may have overdosed myself a bit. No signs that I've done anything grievously bad for my body, but I am having mild headachiness with a bit of nausea. I was worried I might have mild stomach flu, but this seems a more likely explanation.